# SDR JIKA20180907301

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1568G
- Make and model: Beech 1900C
- Aircraft serial: UC58
- Aircraft time: 20,893 hours, 31,447 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: 42000025
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED OF FINAL INTO KCLT THAT THE GEAR HAD NO INDICATION OF GEAR DOWN AND LOCKED. THE CREW PERFORMED A MANUAL GEAR EXTENSION WITH THE GEAR HANDLE AND WAS UNABLE TO VERIFY THAT ALL GEAR WAS IN THE DOWN POSITION. THEY DECLARED AN EMERGENCY AND DID A FLYBY. THE TOWER CONFIRMED THE GEAR WAS IN THE DOWN POSITION. THE CREW LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED AN INSPECTION OF THE LANDING GEAR SYSTEM AND FOUND A WORN CIRCUIT BREAKER FOR THE LANDING GEAR POSITION LIGHTS. MAINTENANCE REPLACED WITH NEW CIRCUIT BREAKER. THE OPERATIONAL CHECK WAS COMPLIED WITH. THE CHECK WAS NORMAL AND THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
